MAUDE Adverse Event Report: Nihon Kohden Corporation Life Scope VS; Bedside Monitor

Nihon Kohden Corporation Life Scope VS; Bedside Monitor
Model Number BSM-3552
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that this was one of 3 life scope monitors that shut down while in patient use and then gave a "device error" message when they booted back up.All 3 devices dropped out at the same time.The other 2 devices were reported in tickets 300433550 and 300433765.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that this was one of 3 life scope monitors that shut down while in patient use and then gave a "device error" message when they booted back up.All 3 devices dropped out at the same time.The other 2 devices were reported in tickets 300433550 and 300433765.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 05/14/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 05/18/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.

Brand Name
Life Scope VS
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25206265
Report Number8030229-2026-06629
Device Sequence Number21353065
Product Code MHX
UDI-Device Identifier04931921113677
UDI-Public(01)04931921113677
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3552
Device Catalogue NumberBSM-3552A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown